Web of Science: 0 citas, Scopus: 1 citas, Google Scholar: citas,
The linear nature of pseudowords
Almeida, Jorge (Universidade do Porto. Departamento de Matemática)
Costa, Alfredo (University of Coimbra)
Costa, José Carlos (Universidade do Minho (Braga, Portugal). Departamento de Matemática e Aplicaçoes)
Zeitoun, Marc (Université de Bordeaux)

Fecha: 2019
Resumen: Given a pseudoword over suitable pseudovarieties, we associate to it alabeled linear order determined by the factorizations of the pseudoword. We show that, in the case of the pseudovariety of aperiodic finite semigroups, the pseudoword can be recovered from the labeled linear order.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Materia: Relatively free profinite semigroup ; Aperiodic semigroup ; Equidivisible semigroup ; Labeled linear order ; Pseudoword ; Pseudovariety
Publicado en: Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 361-422 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/358947
DOI: 10.5565/PUBLMAT6321901


62 p, 697.5 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2019-07-02, última modificación el 2019-10-07



   Favorit i Compartir